MathSciNet Relay Station
MathSciNet bibliographic data
MR975634 (90k:58229) 58G25 (35Q20 47F05 58G10 58G30)
Chou, Arthur W. Criteria for selfadjointness of the Dirac operator on pseudomanifolds. Proc. Amer. Math. Soc. 106 (1989), no. 4, 1107–1116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement